A examine give or take a few jubilation: Is this everyday?

I have suffered from depression as long as I remember, even when I be a child (as early as 8 or 9). I am taking drug and feeling abundantly better which is great, but occasionally I think I might grasp too happy. I start passion almost high, and thinking go is so beautiful and ideal, and sometimes I even get teary eyed thinking more or less it. It is a very powerful consciousness, and I don't know if this means something is out of whack beside my medicine, or if this is what brightness is, and I have in recent times never felt it back.

Answer:
It sounds pretty normal (and pretty wonderful, especially if you aren't used to idea that way, right?).
However, at hand are a couple of medications that can result in manic-like symptoms as one of the side effects. I'm not convinced that's what's going on in your armour. Nevertheless, I just thought I would include some symptoms of this, freshly FYI:

Your level of excitement is out of proportion next to what is happening around you, speech speeds up or you are more voluble than usual, hyperactivity or hypersensitivity, a flight of ideas or race thoughts, decreased requirement for sleep, inflated self-esteem or gradiosity, excessive involvement in pleasurable undertakings that have a large potential for painful consequences (e.g., adjectives in unrestrained buying sprees, sexual indiscretions, or foolish business investments), increase within goal-directed activity (either socially, at work or college, or sexually) or psychomotor agitation.
If you have not experienced any of these symptoms, in good health that is suitable. and I'm glad for you that you've finally come to a place in your vivacity where you've found a medication that works for you and you can start really enjoy life.
I'm a really happy personality and I've never cried about anything...so I would read out it's not normal, or conceivably you are just over sensitive...
I yearning more people have that complaint...talk to your Doc if you want an answer to that!
Well, i also suffer from depression..(im simply 14)
I do take lots of medication
but i never feel resembling you do..
maybe the drug has a different hypersensitivity on you
that it does on me.
In my case,
it basically makes me stop crying
and sleepy sometimes?
=/
Anyways, if you touch happy
lucky you
& wallow in it
cause not a soul diserves
suffering
not even
bad associates.

*Luck with that okay? =)

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I am taking Efexor 75mg and seem to be doing ok but wanted to hear from others who are taking it?
  • Is there an opposite to schizophrenia?
  • I keep changing my Avatar and name constantly...?
  • I feel optimistic about the world?
  • Child's therapist recommends Medication?
  • What would happen if you took strattera but you didn't have ADD or depression?
  • How can I stop taking Effexor (Depression pills) On My own??
  • I wanna become a singer how?
  • I have a problem that i can't ever have a painting of a face in my room, is this normal?
  • What are the disadvantages to taking SSRI antidepressants long term?
  • I woke up in hospital?
  • I requirement back explaining this...?
  • Sleeping problems?